Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

ON DOUBLE-PULSE STABILITY CRITERIA WITH DAMPING

M. MORDUCHOW and L. GALOWIN
Quarterly of Applied Mathematics
Vol. 10, No. 1 (April, 1952), pp. 17-23
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43633379
Page Count: 7
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON DOUBLE-PULSE STABILITY CRITERIA WITH DAMPING
Preview not available

Page Thumbnails

  • Thumbnail: Page 
17
    17
  • Thumbnail: Page 
18
    18
  • Thumbnail: Page 
19
    19
  • Thumbnail: Page 
20
    20
  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23